# SDR DALA2016110908392

- Difficulty date: May 5, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,338 hours, 49,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN FINGER DOUBLER REPAIR BTW BS 370 - 389 AND LONGERON 29L.  THE FINGER DOUBLER WAS REPLACED IAW SRM 51-30-2.
